On Some Solvable Classes of Nonlinear Nonisospectral Difference Equations

Authors

  • A. A. Mokhonko

Abstract

We investigate different measure transformations of the mapping-multiplication type in the cases where the corresponding chains of differential equations can be efficiently found and integrated.

Published

25.03.2005

Issue

Section

Research articles

How to Cite

Mokhonko, A. A. “On Some Solvable Classes of Nonlinear Nonisospectral Difference Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 3, Mar. 2005, pp. 356–365, https://umj.imath.kiev.ua/index.php/umj/article/view/3603.